# SDR FDEA200908173030

- Difficulty date: August 17, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149N713062
- Condition: Corroded
- Location: Bs 860-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF INTERCOSTAL BTWEEN STA 860 AND 900, BRACKET FOUND CORRODED AT STA 900, LBL 7.0 WING-TO-BODY FAIRING.  BRACKET BETWEEN STA 860 AND 900 FOUND CORRODED BEYOND SRM ALLOWABLE   DAMAGE LIMITS. CLIP REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
